American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Dan Laksov. On Zanello's lower bound for level algebras. Proc. Amer. Math. Soc. 141 (2013) 1519-1527.
Abstract, references, and article information
View Article: PDF

[2] Enrico Carlini and Adam Van Tuyl. Star configuration points and generic plane curves. Proc. Amer. Math. Soc. 139 (2011) 4181-4192. MR 2823063.
Abstract, references, and article information
View Article: PDF

[3] Chikashi Miyazaki. Buchsbaum varieties with next to sharp bounds on Castelnuovo-Mumford regularity. Proc. Amer. Math. Soc. 139 (2011) 1909-1914. MR 2775367.
Abstract, references, and article information
View Article: PDF

[4] M. Brodmann, E. Park and P. Schenzel. On varieties of almost minimal degree II: A rank-depth formula. Proc. Amer. Math. Soc. 139 (2011) 2025-2032. MR 2775380.
Abstract, references, and article information
View Article: PDF

[5] Vincenzo Di Gennaro. Hierarchical structure of the family of curves with maximal genus verifying flag conditions. Proc. Amer. Math. Soc. 136 (2008) 791-799. MR 2361850.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Mats Boij and Fabrizio Zanello. Level algebras with bad properties. Proc. Amer. Math. Soc. 135 (2007) 2713-2722. MR 2317944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Giuliana Fatabbi, Brian Harbourne and Anna Lorenzini. Resolutions of ideals of fat points with support in a hyperplane. Proc. Amer. Math. Soc. 134 (2006) 3475-3483. MR 2240658.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Alvaro Rittatore. Reductive embeddings are Cohen-Macaulay. Proc. Amer. Math. Soc. 131 (2003) 675-684. MR 1937404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] M. E. Rossi. A bound on the reduction number of a primary ideal. Proc. Amer. Math. Soc. 128 (2000) 1325-1332. MR 1670423.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Anthony V. Geramita and Juan C. Migliore. Reduced Gorenstein codimension three subschemes of projective space. Proc. Amer. Math. Soc. 125 (1997) 943-950. MR 1403128.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Mayumi Morimoto and Shiro Goto. Non-Cohen-Macaulay symbolic blow-ups for space monomial curves . Proc. Amer. Math. Soc. 116 (1992) 305-311. MR 1095226.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Edoardo Ballico. Points not as hyperplane sections of projectively normal curves . Proc. Amer. Math. Soc. 112 (1991) 343-346. MR 1052870.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Edoardo Ballico. A characterization of the Veronese surface . Proc. Amer. Math. Soc. 105 (1989) 531-534. MR 953737.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] E. D. Davis, A. V. Geramita and F. Orecchia. Gorenstein algebras and the Cayley-Bacharach theorem . Proc. Amer. Math. Soc. 93 (1985) 593-597. MR 776185.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Lex E. Renner. Cohen-Macaulay algebraic monoids . Proc. Amer. Math. Soc. 89 (1983) 574-578. MR 718975.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Paul H. Edelman. The Bruhat order of the symmetric group is lexicographically shellable . Proc. Amer. Math. Soc. 82 (1981) 355-358. MR 612718.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Jacob Barshay. Determinantal varieties, monomial semigroups, and algebras associated with ideals . Proc. Amer. Math. Soc. 40 (1973) 16-22. MR 0318137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1